been back on for a month! Had a year off. My mania went thru the roof. Out of controll . Now I feel NITHING! Actually just feel depressed. People say it's just that I'm used to the mania. I hate this anyone, someone, please help! I'm so down. I've been cheating on the lithium. I don't know what else to do. Also 5 ng of zanax a day, 300 of seroquil at bed. 30 of remeron at bed. Cymbalta one 30 and a 60 for the panic/anxiety! As much as I begged for help because of the flying out of controll, now that I'm level I can't stand it! I'm so depressed! Oh it's 900 of lith. But I just can't bring myself to take 900 because 600 kicks my butt! Laurie? It's shelt. I forgot my password and COULDENT get in... shelery... :(
Try to relax and take some deep breaths. I know life without the mania can seem well... lifeless. But you must try to adjust. You are taking everything you can to help the situation and are going to have to give it time. If you can't tolerate the 900 of lithium then call the doctor and let him/her know how you are reacting to it. It might be ok to stay at the 600 mgs. But you have to get the doctor to make that decision. How many times a day are you taking the lithium at 600 mgs? Is it extended release or just regular?
I'm here for you and will help anyway I can. I know the difficulty you are having and believe me it will get better. Please post again and tell me how long you have been on the lithium, how much you are taking and how many times a day. Keep me posted on how you are doing, and don't panic, we are here for you!!
I just wrote a long note to you and it didn't post, dang it, lol. I understand what it is to be without the mania, it can feel well... lifeless. You need to give your self time to adjust though. You haven't been on the lithium all that long and I promise it will get better. How many mgs are you taking and how many times a day? You may need to talk to the doctor tomorrow and tell him/her exactly how the lithium is making you feel, he may be able to make an adjustment in the dosage. Have you had your levels checked yet?
Please keep posting, we are here for you. I will be around all evening and will be happy to talk with you at length if you so desire. We are friends now and can private chat if you prefer. Try to keep things in perspective and please relax and keep taking deep breaths. It is going to be ok!!
I was on 1200 of Lithium before and my psychatrist weaned me down because I felt better. He did warn me if I got off Lithium and got back on again it may not work as well as before. We went down around 400mg and I started to get depressed. So now I am on 600mg of Lithium and am fine. I would tell your doctor what you are going through it is important for your well being. I hope this helps. Take care.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2012 • 3 answers
Im 55years old diagnoised with bipolar 21/2 years ago lithium was mentioned and I paniced. Was so s?
Posted 13 Dec 2012 • 4 answers
Bipolar Disorder - am a 33 year old female. I am losing someone I love do to this mania episodes. I?
Posted 26 Mar 2014 • 4 answers
Posted 6 Mar 2016 • 1 answer
Posted 21 May 2016 • 1 answer